Edge Kempe equivalence of regular graph covers

Research output: Contribution to journalArticlepeer-review


Let G be a finite d -regular graph with a proper edge coloring. An edge Kempe switch is a new proper edge coloring of G obtained by switching the two colors along some bichromatic cycle. We prove that any other edge coloring can be obtained by performing finitely many edge Kempe switches, provided that G is replaced with a suitable finite covering graph. The required covering degree is bounded above by a constant depending only on d.

Original languageEnglish
Pages (from-to)553-559
Number of pages7
JournalJournal of Graph Theory
Issue number4
StatePublished - 1 Apr 2020


  • edge Kempe moves
  • graph coloring
  • graph covers
  • uniform tree lattices

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Edge Kempe equivalence of regular graph covers'. Together they form a unique fingerprint.

Cite this